Title: A path integral approach to asset-liability management
Authors: Decamps, M ×
De Schepper, A
Goovaerts, Marc #
Issue Date: May-2006
Publisher: Elsevier science bv
Series Title: Physica a-statistical mechanics and its applications vol:363 issue:2 pages:404-416
Abstract: Functional integrals constitute a powerful tool in the investigation of financial models. In the recent econophysics literature, this technique was successfully used for the pricing of a number of derivative securities. In the present contribution. we introduce this approach to the field of asset-liability management. We work with a representation of cash flows by means of a two-dimensional delta-function perturbation, in the case of a Brownian model and a geometric Brownian model. We derive closed-form solutions for a finite horizon ALM policy. The results are numerically and graphically illustrated. (c) 2005 Elsevier B.V. All rights reserved.
ISSN: 0378-4371
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science